MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC
Model Number MMT-386
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that while the patient was busy doing a lot of things and had a banquet to go to, she felt sick as her blood glucose level raised, therefore her daughter took her to the emergency room.Subsequently on (b)(6) 2019, they transported her to the hospital by an ambulance and at 09:00 pm, she was hospitalized due to high blood glucose level of 1006 mg/dl.While in the hospital, they checked her site and it was bent due to which she experienced high blood glucose level.Reportedly, the patient had a liver transplant and she was on an anti-rejection medication that does affect her memory when something was told but may not remember what to do.During hospitalization, she received insulin via intravenous route as corrective treatment.On (b)(6) 2019, she was released from the hospital.On the day of this report ((b)(6) 2020), she only had coffee and her blood glucose level was 364 mg/dl.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/9 PCC
MDR Report Key9669200
Report Number3003442380-2020-00144
Device Sequence Number11491393
Product Code FPA
UDI-Device Identifier05705244006577
UDI-Public05705244006577
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-386
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/04/2020
Patient Sequence Number1